# SDR DALA2024062806588

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION INTERCONNECTING STRUT INTERNAL AREA ON RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON RH WING AS PER A320 FAM AMM 27 -51-44-000-001-A AND AMM 27-51-44-400-001-A. (0416719)
